Stop The Acne Cream From The Doctor Or Continue?
I was yesterday consulted with a specialist skin and genitals in a hospital in Bandung, I was consulting my face problem that suddenly pimples a lot. I only examined briefly, and then the doctor prescribed me a facial wash, toner, acne gel for the morning and morning cream and cream for the night. on the second day I wore no signs whatsoever then on the third day my skin was used except the chin was peeling, and when I used the 2 morning cream my face was very tender and hot, but not red. Do I have to continue to use the doctor’s cream or stop ??
Hello Feny, thank you for the question on HealthReplies.com.
Read your complaints at this time, these complaints can be caused by a normal reaction to the skin due to the acne drug that you are using has just worked, the side effects of the acne drug or caused due to irritation of the skin.
Because the one who knows the most about your skin condition and also the content contained in all the acne medicines you use is your skin specialist, it is highly recommended that you check your complaint with your dermatologist again, to determine whether the reaction that occurs on your skin when this is normal or not. Next, your dermatologist will also determine whether the medication should be continued or not.
For now, keep using these medicines in accordance with the method recommended by your dermatologist, do not use them in the wrong order or apply to areas of the face that should not be exposed to the drug and do not mix with other health products other than those given. by your doctor. If you feel the race aches and heat is getting worse and accompanied by skin that becomes reddish, stop temporarily and immediately check with your dermatologist again.
I hope this helps.